Autoimmune necrotising myopathy (Q84062): Difference between revisions

From determinar.ia.br - Determine suas informações
‎Changed an Item
‎Changed an Item
 
Property / Collection date
 
13 August 2026
Timestamp+2026-08-13T00:00:00Z
Timezone+00:00
CalendarGregorian
Precision1 day
Before0
After0
Property / Collection date: 13 August 2026 / rank
 
Normal rank

Latest revision as of 09:25, 15 August 2026

Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase)
Language Label Description Also known as
default for all languages
ID_1655474050
    English
    Autoimmune necrotising myopathy
    Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase)

      Statements

      CID11:ID_1655474050
      0 references
      dki-india-ID_1655474050
      0 references
      Concluído
      0 references
      13 August 2026
      0 references